# SDR FDEA201108093147

- Difficulty date: August 9, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Part number: 651634770
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1130 FRAME SHEAR TIE IS CORRODED WITH EXFOLIATION BETWEEN STR 28-29R.  CUT OUT DAMAGE AREA IAW SRM 53-10-4, FIG 13.  FABRICATED SHEAR TIE REPAIR PARTS IAW SRM 53-10-4 FIG 13.  INSTALLED SHEAR TIE REPAIR PARTS IAW SRM 53-10-4, FIG 13.
